# SDR ZZDA2008035

- Difficulty date: January 20, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

SMOKE AND ACID SMELL IN COCKPIT.  PUFF AND ELECTRICAL SMELL GALLEY AREA IE COFFEE POTS REPORTED BY A FLIGHT ATTENDANT.  FOUND WATER LEAK IN GALLEY DRIPPING ON NR 3 COFFEEMAKER CONNECTOR CAUSING A SHORT AND SMALL AMOUNT OF SMOKE.  REPLACED WATER SUPPLY LINE.  REF M/M 38-10.
